# SDR AALA202009229009

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 84,269 hours, 10,709 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: False Activation
- Location: L1 Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 LAVATORY SMOKE DETECTOR CHIME AND AURAL ALERT SOUNDED MANY TIMES IN FLIGHT, NO SMOKE PRESENT.  PERFORMED LAVATORY SMOKE DETECTION-SELF TEST, PER AMM TASK 26-13-00-740-801, SELF TEST PASSED.  NO LAV SMOKE DETECTION HISTORY, OKAY FOR SERVICE.
